# SDR FDEA202207041684

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29257
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SPECIAL / NONROUTINE MAINTENANCE FORM : N00406 FOUND LEFT   HAND WING LEADING EDGE CAVITY FORMER AT STATION XOS = 625 FOUND CRACK. LEFT HAND WING LEADING EDGE CAVITY CRACKED FORMER AT STATION XOS = 625 REMOVED   AND REPLACED AS PER MD11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB2925 REVISION F. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
